# SDR GLBA20090409F

- Difficulty date: April 6, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 27,325 hours, 32,643 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Cam
- Part number: 310938501
- Condition: Worn
- Location: Rt Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE ACFT YAWS VIOLENTLY TO THE LT ON FLAIR (LANDING). MX REMOVED AND REPLACED THE RT ENGINE PROPELLER CAM/LEVER IAW MM 76-10-00. GROUND RUNS WERE PERFORMED AND WERE WITHIN GIVEN PARAMETERS.
